Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 103, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Sep 18, 2010, 9:39 PM CDT for Adams County, Illinois; Marion County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2010, 9:39 PM CDT (02:39 UTC)
- Expired
- Sep 19, 2010, 3:22 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, IL, Marion County, MO
The radar
The St Louis radar (KLSX), 148 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 9:49 PM CDT | FLASH FLOOD | Taylor, MO | WATER UP TO ROUGHLY A FOOT WAS FLOWING OVER OUTER ROADWAYS LEADING TO TAYLOR THAT RUN PARALLEL TO HIGHWAY 61 ... ROAD IS NEARLY IMPASSABLE |
| Sep 18, 10:30 PM CDT | FLASH FLOOD | Quincy, IL | 10 INCHES OF WATER OVER HIGHWAY 57 IN THE SOUTH PART OF THE CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
665
WGUS53 KLSX 190239
FFWLSX
ILC001-MOC127-190830-
/O.NEW.KLSX.FF.W.0103.100919T0239Z-100919T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT SAT SEP 18 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN MARION COUNTY IN NORTHEAST MISSOURI...
* UNTIL 330 AM CDT
* AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THIS AREA HAS ALREADY BEEN IMPACTED EARLIER TODAY
WITH RAINFALL AMOUNTS OF UPWARDS OF 1 TO 2 INCHES. AN ADDITIONAL
2 TO 3 INCHES OF RAINFALL IS ANTICIPATED AS THUNDERSTORMS CONTINUE
TO TRAIN ACROSS PORTIONS OF NORTHEASTERN MISSOURI AND WEST-CENTRAL
ILLINOIS THROUGH THE LATE EVENING HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HANNIBAL...PALMYRA...QUINCY...BEVERLY...CAMP POINT...CLAYTON...FALL
CREEK...MENDON AND PAYSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4006 9093 3977 9092 3976 9137 3972 9137
3969 9131 3969 9149 3995 9174 3995 9145
4000 9149 4006 9151 4015 9152 4020 9150
$$
SIPPRELL1 follow-up statement
167
WGUS73 KLSX 190822
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
322 AM CDT SUN SEP 19 2010
ILC001-MOC127-190833-
/O.CAN.KLSX.FF.W.0103.000000T0000Z-100919T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-MARION MO-
322 AM CDT SUN SEP 19 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN MARION AND
ADAMS COUNTIES IS CANCELLED...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING. PLEASE SEE THE APPROPRIATE STATEMENT FOR FURTHER DETAILS.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4006 9093 3977 9092 3976 9137 3972 9137
3969 9131 3969 9149 3995 9174 3995 9145
4000 9149 4006 9151 4015 9152 4020 9150
$$
SIPPRELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 7:02 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Sep 18, 7:02 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 702 PM CDT SAT SEP 18 2010 .DISCUSSION... /206 PM CDT SAT SEP 18 2010/ LATEST SURFACE ANALYSIS DEPICTED A COLD FRONT STRETCHING FROM NORTHEAST ILLINOIS ACROSS NORTHERN MISSOURI AND INTO NORTHERN KANSAS. MEANWHILE...A REMNANT OUTFLOW BOUNDARY FROM NOCTURNAL CONVECTION HAS PUSHED FURTHER SOUTH...CLOSER TO THE I-70 CORRIDOR. LATEST SPC MESOSCALE ANALYSIS SHOWS A LARGE RESERVOIR OF INSTABILITY ALONG AND SOUTH OF THE COLD FRONT...WITH UP TO 3000 J/KG OF MUCAPE EXTENDING FROM EASTERN KANSAS TO CENTRAL MISSOURI. EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EASTERN KANSAS AND WESTERN MISSOURI WHERE BETTER LOW LEVEL CONVERGENCE EXISTS. WILL LIKELY SEE ADDITIONAL CONVECTION DEVELOP EASTWARD ALONG THE REMNANT OUTFLOW BOUNDARY TOWARD THIS EVENING. EFFECTIVE SHEAR OF 20 TO 30 KTS WILL SUPPORT ORGANIZED CONVECTION...AND PERHAPS A FEW SUPERCELLS INITIALLY. SPC HAS PLACED THE NORTHWEST HALF OF THE CWA IN A SLIGHT RISK...BASICALLY ALONG AND NORTH OF INTERSTATE 70. CAN'T RULE OUT A FEW TORNADOES IF SUPERCELLS CAN DEVELOP...BUT FEEL MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. STILL APPEARS THE FOCUS FOR THUNDERSTORMS AND ANOTHER MCS WILL SHIFT BACK NORTH OF THE SYNOPTIC FRONT TONIGHT AS THE LOW LEVEL JET INCREASES DURING THE EVENING. HAVE INCREASED POPS TO LIKELY ACROSS THE NORTHERN CWA TO ACCOUNT FOR THIS. OBVIOUSLY CONVECTIVE TRENDS WILL NEED TO BE MONITORED THIS EVENING...AS THE SOUTHERN CONVECTION COULD INTERCEPT/DISRUPT THIS MOISTURE TRANSPORT AND FOCUS THE HEAVIEST RAINFALL FURTHER SOUTH. ABOVE NORMAL TEMPERATURES ARE EXPECTED TO OCCUR SOUTH OF THE FRONT ON SUNDAY AND ACROSS THE ENTIRE CWA MONDAY AND TUESDAY AS THE UPPER LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE NATION. TWO FRONTAL BOUNDARIES ARE EXPECTED TO BRING CHANCES OF SHOWERS AND THUNDERSTORMS TO THE REGION NEXT WEEK. THE FIRST WILL BE TUESDAY NIGHT...AND THE SECOND THURSDAY NIGHT. BOTH FRONTS STRUGGLE TO MAKE IT THROUGH THE CWA...SO ABOVE NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE. CVKING && .AVIATION... /641 PM CDT SAT SEP 18 2010/ THERE WERE TWO AREAS OF ONGOING TSRA AT TAF ISSUANCE. THE FIRST AREA STRETCHED ACROSS CENTRAL MO ALONG A REMNANT OUTFLOW BDRY AND HAD ALMOST REACHED KCOU. THE SECOND AREA WAS A LINE OF DISCRETE CELLS LOCATED ACROSS NORTHEASTERN MO INTO WEST CENTRAL IL. THIS LINE WAS MOVING SEWD BUT THERE IS SOME UNCERTAINTY ON WHETHER OR NOT THIS LINE WILL BEGIN TO WEAKEN AND MOVE MORE ELY THAN SELY. ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED LATER TONIGHT NEAR A STALLED CDFNT INVOF THE MO/IA BORDER. THIS ACTIVITY SHOULD REMAIN NORTH OF KCOU/KSTL/KSUS BUT MAY IMPACT KUIN. MVFR TO IFR CIGS ARE EXPECTED AT KUIN OVERNIGHT AS LOW LEVEL MOISTURE FROM RECENT RAINFALL AND NOCTURNAL COOLING PROMOTE LOWERING CLOUD BASES. CIGS WILL RISE AT KUIN ONCE THE STALLED FNTL BDRY STARTS TO LIFT NEWD TOMORROW. SPECIFICS FOR KSTL...LINE OF DISCRETE CELLS WAS LOCATED NORTH OF KSTL/KSUS AT ISSUANCE. THERE IS SOME UNCERTAINTY ON WHETHER THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST TOWARDS THE TERMINAL OR WHETHER THEY WILL WEAKEN AND START TO MOVE EWD. HAVE GONE WITH THE MORE PESSIMISTIC FCST AND INCLUDED PREVAILING CB MENTION AND A TEMPO GROUP WITH TSRA BASED ON EXTRAPOLATION OF THE CURRENT SPEED OF THE LINE. ADDITIONAL THUNDERSTORM ACTIVITY LATER TONIGHT WILL BE FOCUSED CLOSER TO THE CDFNT AND WELL TO THE NORTH OF KSTL/KSUS. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 18, 7:23 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 723 PM CDT SAT SEP 18 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 723 PM CDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ALONG AND NORTH OF INTERSTATE 70 THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE THREAT OF THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY FOR PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY NORTH OF INTERSTATE 70 ON SUNDAY. A FEW STRONG OR ISOLATED SEVERE STORMS REMAIN POSSIBLE. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA ON TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. TES
In the hours before
Special weather statement, Sep 18, 9:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 903 PM CDT SAT SEP 18 2010 ILZ098>100-MOZ061-063-064-190300- CALHOUN IL-JERSEY IL-MADISON IL-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO- 903 PM CDT SAT SEP 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY....AND ST. CHARLES...ST. LOUIS...CALHOUN...SOUTHERN JERSEY AND WESTERN MADISON COUNTIES...UNTIL 1000 PM CDT... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF JERSEYVILLE TO WENTZVILLE...AND MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ST. PAUL... LAKE ST. LOUIS... O'FALLON... GODFREY... DARDENNE PRAIRIE... ST. PETERS... COTTLEVILLE... ST. CHARLES... ALTON... WELDON SPRING... BRIDGETON... FLORISSANT... HAZELWOOD... BETHALTO... WOOD RIVER... BLACK JACK... MARYLAND HEIGHTS... CHESTERFIELD... SPANISH LAKE... BERKELEY... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TRUETT
Local storm report, Sep 18, 9:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.50 INCH ADAMS IL AMATEUR RADIO
&&
JPLocal storm report, Sep 18, 9:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 E HARDIN 39.16N 90.60W
09/18/2010 GREENE IL LAW ENFORCEMENT
POWER LINES BLOWN DOWN AND A BARN DESTROYED ALONG ROUTE
16 BETWEEN SAND RIDGE ROAD AND THE HARDIN BRIDGE...BOTH
ROUTE 16 AND SAND RIDGE ROAD ARE CLOSED AND IMPASSABLE
&&
JPLocal storm report, Sep 18, 9:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST QUINCY 39.93N 91.39W
09/18/2010 M40 MPH ADAMS IL AMATEUR RADIO
&&
JPLocal storm report, Sep 18, 9:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL O'FALLON 38.78N 90.71W
09/18/2010 E0.25 INCH ST. CHARLES MO NWS EMPLOYEE
PEA SIZED HAIL OBSERVED AT HIGHWAY K AND N
&&
JPLocal storm report, Sep 18, 9:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL DARDENNE PRAIRIE 38.75N 90.73W
09/18/2010 E1.00 INCH ST. CHARLES MO LAW ENFORCEMENT
HAIL OBSERVED ON REMBRANDT DRIVE
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 51 min |
| Sep 18, 7:50 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 40 min |
| Sep 18, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 33 min |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 46 min |
| Sep 18, 10:26 PM CDT | Flash Flood Warning | LSX | Pike | 5 hr |
| Sep 18, 11:14 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 31 min |
| Sep 18, 11:43 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 23 min |
| Sep 19, 3:00 AM CDT | Areal Flood Warning | LSX | Adams, Pike | 12 hr |
| Sep 19, 3:38 AM CDT | Flash Flood Warning | LSX | Calhoun, Pike | 4 hr |
| Sep 19, 7:38 AM CDT | Flash Flood Warning | LSX | Calhoun, Pike | 3 hr |
| Sep 18, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 48 min |
| Sep 18, 8:30 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Sep 18, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 44 min |
| Sep 18, 8:56 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Sep 18, 9:09 PM CDT | Flash Flood Warning | LSX | Callaway, Montgomery, Warren | 6 hr |
| Sep 18, 9:37 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Sep 18, 9:45 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 45 min |
| Sep 18, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 57 min |
| Sep 18, 9:54 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 25 min |
| Sep 18, 10:00 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis | 5 hr |
| Sep 18, 10:12 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 5 hr |
| Sep 18, 10:44 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 27 min |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 10 hr |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 22 hr |
| Sep 19, 1:47 AM CDT | River Flood Warning | LSX | Saint Charles | 5 hr |
| Sep 19, 2:58 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 6 hr |
| Sep 19, 3:15 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 45 min |
| Sep 19, 3:17 AM CDT | Areal Flood Warning | LSX | Callaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more | 12 hr |
| Sep 19, 3:27 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 48 min |
| Sep 19, 4:08 AM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls, Shelby | 6 hr |
| Sep 19, 4:36 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 9 min |
| Sep 19, 4:57 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery | 21 min |
| Sep 19, 5:18 AM CDT | Flash Flood Warning | LSX | Audrain, Lincoln, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 9:07 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 112 min |
| Sep 19, 9:10 AM CDT | River Flood Warning | LSX | Lincoln | 48 hr |
| Sep 19, 9:15 AM CDT | River Flood Warning | LSX | Marion | 25 hr |
| Sep 19, 11:17 AM CDT | Areal Flood Warning | LSX | Audrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more | 4 hr |
| Sep 19, 2:53 PM CDT | Areal Flood Warning | LSX | Audrain, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 3:03 PM CDT | River Flood Warning | LSX | Monroe | 43 hr |
| Sep 19, 3:12 PM CDT | Areal Flood Warning | LSX | Callaway, Montgomery | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.